New

Robin64
New Contributor

New

Hi, I am new! I was getting Keytruda infusions. After a year I had to stop, because I got colitis. I am still getting tired easily! I need to take frequent naps. Does anyone have issues like this?

Reply
0 Kudos
1 REPLY 1
sch
Super Contributor

Re: New

Hi Robin64,

Welcome to the community!

Keytruda is not something that I'm familiar with.

How is your treatment?

I think that fatigue is certainly something that goes hand in hand with treatment, even if it is for some time after treatment has ceased.

How are you feeling otherwise?

-s

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.